# SDR IPXA09156649

- Difficulty date: July 5, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 9,771 hours, 6,082 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR SURVEY SEQUENCE 127-W3-01 REPAIR DOUBLER IS GOUGED.  REMOVED, FABRICATED AND INSTALLED NEW REPAIR DOUBLER PER A300-600 SRM 57-50-00 FIG 205 PARA 4E.
